# SDR CA970905001

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Moravn Z242L
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bolt
- Part number: 677ONL312014
- Condition: Bent
- Location: Te Flap
- Part time: 1,451 hours
- Component: Z4243430000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DISSASSEMBLY OF THE FLAP CONTROL BELLCRANK AT THE 1500 HR INSPECTION FOUND THE BOLT ATTACHING THE FLAP CONTROL CABLE TO THE BELLCRANK WAS BENT AT THE MIDWAY POINT.  THE OTHER WING BELLCRANK BOLT WAS FOUND IN THE SAME CONDITION.
